Posted by DawnMarie (126.96.36.199) on November 22, 1999 at 01:40:51:
It has been a while since i have actually posted anything. Usually, I just read what everyone else is saying. Now, I feel guilty posting when I am at my worst. Since May, I have been in and out of my "series". I have lost my job and for all intent and purposes, in the process of separation. These headaches have become almost unbearable. I have spent thousands of dollars so far in ER visits in 6 months time and you all know about the medication costs. The drug that worked the best for me was Nubain, although it wasn't long before I even agreed that I had become an addict. I am taking almost 10 Fioricet tablets per day - so I run a mile a minute...and now, that has even stopped working like it used to. Imitrex is my savior mostly. Standard in the ER - Morphine. I take some preventative medications - Chlorpromazine (Thorazine) and Zoloft (trying to get some sleep). Have been on Elavil, Lithium, Prednisone, Doxipin, and some others that I can't even remember now. At this point I havn't slept more than 4 hours in 10 days. I don't geel human anymore and wish for my own death. My doc prescribe Restoril now so at least I can be forced into sleep for about 3 hours. Otherwise, I don't dare. Even my docs are at a loss now. Has anyone else experienced becoming immune to certain meds taken for a long time? I will take any suggestions. I re-read all the info on the water issue. I intend to go back into the past messages and read through some - hoping to see something that might help.. But at this point I just want to give up. I know that's a bad attitude to take - and yes, it does scare me. I apologize for returning to this site with such negativity - but I am at my wits end - and have no one on my side of things who truly understands. I am thankful each day that I can log on to this site and know that I am not alone. When I say thank you - I mean it - from the bottom of my heart. To all - I wish for pain free days and happier times. You all really mean alot to me.
Post a Followup